# SDR UALA2013041802653

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 54,161 hours, 21,038 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AFT LAV DOOR LOCK MECHANISM IS JAMMED.  LUBED LOWER RELEASE SPRING, OPS OKAY.
